View Single Post
Old 09-15-2009, 11:50 AM   #1
fwheng fwheng is offline
Newbie
(female)
 
Join Date: Sep 2009
Posts: 2
fwheng HB User
Gardasil causing rashes? Please advice

Hi,

I receive my first Gardasil shot in July, and around 10 days after that, rashes broke out on my arms and legs. The rashes cease after 3-4 days. But it reoccur for two more times (these reoccurance was not as terrible as before) before I receive my second shot.

I did go to the doctor to be examined, and what they told me was, since it happen so many days after Gardasil, it couldn't be Gardasil. They blame it on any seafood that I ate (I only had two small shrimp a week after Gardasil and before this I had no problem on shrimps), or on the Jeans that I wore (How can I wear jeans on my arms???). And they told me that since the rashes is not all over my body, it couldn't be Gardasil...

My second shot was on 4th of Sept, and starting from 14th Sept, the rashes came back. However, this rashes seems to be quite terrible (like the first time it came). I had bumps all over my arms and it is really really itchy.

I dare not go back to the doctor because of their previous comments which made me feel is my fault for the rashes.

Did anyone encounter a similar incident?

Or anyone has any suggestion? I just need help...Thanks...